MathSciNet Relay Station
MathSciNet bibliographic data
MR1698384 (2000c:47036) 47A63
Uchiyama, Mitsuru Some exponential operator inequalities. Math. Inequal. Appl. 2 (1999), no. 3, 469–471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement